SIMULTIN 250 MG/400 MG TABLET

(strip of 10 tablets)

Dales Pharmaceuticals Ltd

Composition: Mefenamic Acid 250mg + Ibuprofen 400mg

strip

Rs.29.38 Rs.29.98 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Mefenamic Acid is used in fever, arthralgia, muscle pain, osteoarthritis, rheumatoid arthritis, post operative pain and pain during menstruation.

How it works

Mefenamic acid is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Ibuprofen is used in fever, headache, arthralgia, muscle pain, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Substitutes

0 Substitutes